MAUDE Adverse Event Report: Medtronic Puerto Rico Juncos ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS

Medtronic Puerto Rico Juncos ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Model Number 37612
Medical Device Problem Codes Connection Problem (2900); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Analysis of the 37761 desktop charger (dtc) (s/n#: (b)(6)) revealed bent (or) broken connector pins.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Manufacturer (Section D)
Medtronic Puerto Rico Juncos
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
Medtronic Puerto Rico Juncos
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50097922
Report Number3004209178-2026-12845
Device Sequence Number16031660
Product Code MHY
UDI-Device Identifier00613994934611
UDI-Public(01)00613994934611(17)130828
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2013
Device Model Number37612
Device Catalogue Number37612
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/07/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2026
Supplement Date Received by Manufacturer09/14/2026
Initial Report FDA Received Date07/31/2026
Supplement Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/02/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale